# SDR AALA201807209014

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 57,456 hours, 23,249 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S WINDOW WAS VERY DIFFICULT TO CLOSE, DID NOT OPERATE SMOOTHLY. MAINTENANCE REPLACED CAPTAIN'S WINDOW NR 2 PER AMM 56-12-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
